Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2014, Volume 59, Issue 3, Pages 594–602 (Mi tvp4576)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Limit theorem for maximum of random variables with copulas which are IT-copulas of Students ${t}$-distribution

E. A. Savinov

Samara State University

DOI: https://doi.org/10.4213/tvp4576

Full text: PDF file (192 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2015, 59:3, 508–516

Bibliographic databases:

Received: 25.10.2013

Citation: E. A. Savinov, “Limit theorem for maximum of random variables with copulas which are IT-copulas of Students ${t}$-distribution”, Teor. Veroyatnost. i Primenen., 59:3 (2014), 594–602; Theory Probab. Appl., 59:3 (2015), 508–516

Citation in format AMSBIB
\Bibitem{Sav14}
\by E.~A.~Savinov
\paper Limit theorem for maximum of random variables with copulas which are IT-copulas of Students ${t}$-distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2014
\vol 59
\issue 3
\pages 594--602
\mathnet{http://mi.mathnet.ru/tvp4576}
\crossref{https://doi.org/10.4213/tvp4576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3415982}
\elib{https://elibrary.ru/item.asp?id=22834574}
\transl
\jour Theory Probab. Appl.
\yr 2015
\vol 59
\issue 3
\pages 508--516
\crossref{https://doi.org/10.1137/S0040585X97T987260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000360971200010}
\elib{https://elibrary.ru/item.asp?id=24945110}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84940644313}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4576
  • https://doi.org/10.4213/tvp4576
  • http://mi.mathnet.ru/eng/tvp/v59/i3/p594

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Lebedev, “Ekstremalnye indeksy v skheme serii i ikh prilozheniya”, Inform. i ee primen., 9:3 (2015), 39–54  mathnet  crossref  elib
    2. A. A. Goldaeva, A. V. Lebedev, “On extremal indices greater than one for a scheme of series”, Lith. Math. J., 58:4 (2018), 384–398  crossref  mathscinet  zmath  isi  scopus
    3. L. E. Melkumova, S. Ya. Shatskikh, “Vosproizvodimost uslovnykh kvantilei mnogomernykh raspredelenii i uproschennaya konstruktsiya iz parnykh kopul”, Teoriya veroyatn. i ee primen., 66:1 (2021), 196–208  mathnet  crossref
  •     Theory of Probability and its Applications
    Number of views:
    This page:326
    Full text:130
    References:28
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021